Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Hair follicle infection. Using hydrocloicsteriod cream. How to get rid?

Doctor my granddaughter (20 months) has been plagued the past three months with what the doctor called a hair follicle infection . Her mother was told that children get this by the pediatrican, and by keeping it clean and putting small amounts of hydrocloicsteriod (sp?) cream on it would get better, and by letting it run its course. I don t agree. How do we get rid of this so this child can have some releif from the constant iching?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi hair follicle infection is called can be due to uncleanliness and wet can be cured atarax suspension at night and antibotic twice daily and application of t bact ointment twice daily after saline compressors.sometimes hair follicle infection can be due to atopic dermatitis or excessive application of oil all over body
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor